| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2013, no. 13-16


Ripendra Kumar, B.K. Singh, Aditya Kumar Raghuvanshi
      A note on |A,\delta,\beta|_K-summability factors of infinite series
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 13, 595-607
      http://dx.doi.org/10.12988/ijcms.2013.3445

Dinesh Singh Yadav, S. S. Thakur
      Common fixed points for R-weakly commuting mappings in fuzzy 2-metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 13, 609-614
      http://dx.doi.org/10.12988/ijcms.2013.3451

Amal Al-Saket
      On the real part of the Frobenius companion matrix of polynomials
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 13, 615-621
      http://dx.doi.org/10.12988/ijcms.2013.3555

Abdulghafor M. Al-Rozbayani, Mohammed O. Al-Amr
      Discrete Adomian decomposition method for solving Burger's-Huxley equation
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 13, 623-631
      http://dx.doi.org/10.12988/ijcms.2013.3570

Abdulkareem Hamarsheh
      On Ginsberg theorem in base b
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 13, 633-636
      http://dx.doi.org/10.12988/ijcms.2013.3568

Bilge Peker, Hasan Senay
      Solutions of the parametric Pell equation x^2-(b^2-b)y^2=N via generalized Fibonacci and Lucas numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 13, 637-642
      http://dx.doi.org/10.12988/ijcms.2013.3560

Barah M. Sulaiman
      On nonstandard derived numbers of monotonic functions
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 13, 643-652
      http://dx.doi.org/10.12988/ijcms.2013.3559

Chang-An Tian
      Well-posedness of a seventh-order shallow water wave equation
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 14, 653-665
      http://dx.doi.org/10.12988/ijcms.2013.3567

Jing Zhao, Luoshan Xu
      Existence conditions for finite reduction of knowledge
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 14, 667-674
      http://dx.doi.org/10.12988/ijcms.2013.3566

Geetha K. N., K. N. Meera, Narahari N., B. Sooryanarayana
      Open neighborhood coloring of graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 14, 675-686
      http://dx.doi.org/10.12988/ijcms.2013.3337

Tahir H. Ismail
      On the external characterization of convex functions
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 14, 687-691
      http://dx.doi.org/10.12988/ijcms.2013.3558

Kuldeep Singh Gehlot
      Differential equation of generalized K-Mittag-Leffler function
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 14, 693-698
      http://dx.doi.org/10.12988/ijcms.2013.3562

Yanita, Abdul Ghafur Ahmad
      Computing generators of second homotopy module using Tietze transformation methods
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 15, 699-704
      http://dx.doi.org/10.12988/ijcms.2013.3679

Swatmaram, T. Phaneendra
      Common property (EA) and common fixed point
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 15, 705-708
      http://dx.doi.org/10.12988/ijcms.2013.3676

H. Molaei, S. Kheybari
      A numerical solution of classical Van der Pol-Duffing oscillator by He's parameter-expansion method
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 15, 709-714
      http://dx.doi.org/10.12988/ijcms.2013.3554

Chen-Yan Yang, Xu-Hui Shen, Yu-Ming Chu, Gen-Di Wang
      Sharp inequalities between harmonic, Seiffert, quadratic and contraharmonic means
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 15, 715-725
      http://dx.doi.org/10.12988/ijcms.2013.3556

Sesuai Yash Madanha
      Weakly totally permutable products and soluble radicals
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 15, 727-730
      http://dx.doi.org/10.12988/ijcms.2013.3672

B. Luna-Benoso, J. C. Martinez-Perales, R. Flores-Carapia, V. M. Silva-Garcia
      An automated method for segmentation of the breast in mammography images
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 15, 731-742
      http://dx.doi.org/10.12988/ijcms.2013.3678

Sima Niazi, Ali Farokhinia
      Algebrability of certain subsets of C_0(R^+)
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 15, 743-747
      http://dx.doi.org/10.12988/ijcms.2013.3675

Ziad S. Ali
      On a combinatorial multiplier of the extended Norlund means and convex maps of the unit disc
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 16, 749-778
      http://dx.doi.org/10.12988/ijcms.2013.3782

K. S. Al-Basyouni
      Approximate solution of nonlinear ordinary differential equation for Cauchy problem based on linearization
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 16, 779-787
      http://dx.doi.org/10.12988/ijcms.2013.3791

S. K. Chaubey, A. C. Pandey
      Some properties of a semi-symmetric non-metric connection on a Sasakian manifold
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 16, 789-799
      http://dx.doi.org/10.12988/ijcms.2013.28172


Journals | Books | Indexing and abstracting | Author guidelines | Open access